Author: William C. Rounds

William C. Rounds

William C. Rounds

Publications

Publication period start: 1975
Publication period end: 1997
Number of co-authors: 4

Co-authors

Number of publications with favourite co-authors
Chang Huang
1
Mehdi Jazayeri
1
William F. Ogden
1

Productive Colleagues

Most productive colleagues in number of publications
Chang Huang
3
Guo-Qiang Zhang
4
Mehdi Jazayeri
8

Publications

Jazayeri, Mehdi, Ogden, William F., Rounds, William C. (1975): The Intrinsically Exponential Complexity of the Circularity Problem for Attribute Grammars. In Communications of the ACM, 18 (12) pp. 697-706.

Zhang, Guo-Qiang, Huang, Chang, Rounds, William C. (1997): A Modal Logic for Reasoning about Belief. In: HICSS 1997 , 1997, . pp. 383-. http://csdl.computer.org/comp/proceedings/hicss/1997/7734/05/7734050383abs.htm